Public debt and optimal taxes without commitment

Dominguez, Begona (2007) Public debt and optimal taxes without commitment. Journal of Economic Theory, 135 1: 159-170. doi:10.1016/j.jet.2006.02.011

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Dominguez, Begona
Title Public debt and optimal taxes without commitment
Journal name Journal of Economic Theory   Check publisher's open access policy
ISSN 0022-0531
Publication date 2007-07
Sub-type Article (original research)
DOI 10.1016/j.jet.2006.02.011
Volume 135
Issue 1
Start page 159
End page 170
Total pages 12
Place of publication United States
Publisher Academic Press
Language eng
Keyword Fiscal policy
Optimal taxation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 26 Sep 2011, 13:28:33 EST by Alys Hohnen on behalf of School of Economics